# SDR AALA20011325

- Difficulty date: June 30, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, COCKPIT EMERGENCY EXIT DOME LIGHT INOPERATIVE.  RE-SEATED COCKPIT EMERGENCY EXIT DOME LIGHT CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
